# SDR FDEA201207122559

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 21,931 hours, 11,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327991200000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 151VF HAS COMPOSITE DAMAGE TO THE LT EDGE, BOTTOM PLY IS CRUSHED,  TOP PLY IS RIPPED AND EDGE FILLER IS MISSING.  FABRICATED FLOOR PANEL IAW DWG SRZ25-005, REV J.
